MAUDE Adverse Event Report: BIOTRONIK AG PANTERA PRO 3.0/15; CORONARY DILATATION CATHETER

BIOTRONIK AG PANTERA PRO 3.0/15; CORONARY DILATATION CATHETER
Model Number 393302
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The pantera pro coronary balloon catheter was selected for treatment of the lad.It was reported that the balloon was kinked in the packaging and would not inflate.It was not possible to apply any pressure to the balloon.No contrast passed through the inflation device to the balloon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that that the device shaft is kinked about 6 mm distal to the guide wire exit port.The balloon is slightly unfolded but has not been inflated.Contrast medium residue was observed in the inflation- and balloon lumen up to the distal balloon shoulder.Functional testing was performed by successfully inflating the balloon with water up to np and rbp during which the balloon opened normally.The balloon protector with the transportation wire was not returned.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections during which each device is checked for damages such as kinks.In addition, each device is shipped with a transportation wire to protect the device shaft from kinking.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
PANTERA PRO 3.0/15
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key22847385
Report Number8043892-2025-08111
Device Sequence Number8373255
Product Code LOX
UDI-Device Identifier07640130437067
UDI-Public(01)07640130437067(17)280408(10)03255541
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K160985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393302
Device Lot Number03255541
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown